# SDR DALA2024011200527

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N337DN
- Make and model: Airbus A321-213
- Aircraft serial: 8080
- Aircraft time: 17,602 hours, 7,892 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3037 EXCESSIVE PLAY ON LH MLG DOOR ACTUATOR UPPER AND LOWER SPHERICAL BEARINGS (2 EA). CORRECTIVE ACTION: REPLACED BEARINGS (2 E/A) ON LH DOOR ACTUATOR UPPER AND LOWER POSITION ON LH MAIN LANDING GEAR PER TRIUMPH GROUP INTEGRATED CMM 32-31-35. MPN: 500-193-30. OK FOR SERVICE. (0150145)
